Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On some determinants related to $ p$-valent functions


Author: A. W. Goodman
Journal: Trans. Amer. Math. Soc. 63 (1948), 175-192
MSC: Primary 30.0X
MathSciNet review: 0023910
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0023910-X
PII: S 0002-9947(1948)0023910-X
Article copyright: © Copyright 1948 American Mathematical Society